MAUDE Adverse Event Report: ASAHI INTECC CO LTD MEISTER 16; GUIDEWIRE

ASAHI INTECC CO LTD MEISTER 16; GUIDEWIRE
Catalog Number WAMS-180-16WA
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Wire became unraveled during use.The wire was noticed as it was unraveling as they were pulling it out of the progreat catheter.They pulled the wire out and replaced it with a new wire to continue case.

Brand Name
MEISTER 16
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key24382134
Report Number3004718255-2026-00007
Device Sequence Number10504527
Product Code DQX
UDI-Device Identifier04547327108348
UDI-Public(01)04547327108348(17)280831(10)250911A30A
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
Report Date (Section F) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWAMS-180-16WA
Device Lot Number250911A30A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2026
Event Location Hospital
Date Report to Manufacturer02/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/18/2026